Genexa Children's Acetaminophen Pain + Fever - 4oz
Genexa Children's Acetaminophen Pain + Fever - 4oz
Genexa Children's Acetaminophen Pain + Fever - 4oz
Genexa Children's Acetaminophen Pain + Fever - 4oz
Genexa Children's Acetaminophen Pain + Fever - 4oz
T

Genexa Children's Acetaminophen Pain + Fever - 4oz

Regular price $0.00 $0.00 Unit price per

Specifications
Suggested Age: 2 Years and Up
Product Form: Liquid
Primary Active Ingredient: Acetaminophen
Package Quantity: 1
TCIN: 80044134
UPC: 857630006878
Item Number (DPCI): 094-01-0073
Origin: Made in the USA
Healthcare Disclaimer:
Content on this site is for reference purposes only. does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
Description
Genexa Kids’ Pain & Fever is real medicine, made clean - providing temporary relief from a range of cold and flu symptoms, including minor aches and pains, headache and sore throat. This liquid medicine has the same active ingredient you need (acetaminophen), but without the artificial ones you don’t (dyes, common allergens, parabens). We only use ingredients people deserve to make the first gluten-free, non-GMO, certified vegan medicines to help your little ones feel better.

Genexa is the first clean medicine company. Founded by two dads who believe in putting People Over Everything, Genexa makes medicine with the same active ingredients people need, but without the artificial ones they don’t. It’s real medicine, made clean.
Dye-Free
A product that either makes an unqualified on-pack statement indicating that it does not contain dye, or carries an unqualified on-pack statement such as "no dyes" or "dye-free."
Gluten Free
A product that has an unqualified independent third-party certification, or carries an on-pack statement relating to the finished product being gluten-free.
Non-GMO
A product that has an independent third-party certification, or carries an unqualified on-pack statement relating to the final product being made without genetically engineered ingredients.
Vegan
A product that carries an unqualified independent, third-party certification, or carries on-pack statement relating to the product being 100% vegan.
HSA/FSA Eligible
Restrictions apply; contact your insurance provider about plan allowances and requirements
See how we make shopping for wellness even easier.
Learn more about our wellness icons
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.